# SDR AALA2018061329025

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 63,985 hours, 28,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT LIGHT, RIGHT SIDE OF CABIN HAD SEVERAL BULBS IS INOPERATIVE.  REMOVED AND REPLACED THE BULBS IAW AMM 33-51-17.  OPS CHECKED OK.
